# SDR SWAA2022042687032

- Difficulty date: March 23, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 60,200 hours, 35,739 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN 2022-158279 / [01] REPLACED TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWINGS 141A1110 REV - AND 141A8380 REV -;[02] REPLACED TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWINGS 141A1110 REV - AND 141A8380 REV - RII
